Tomorrow I have another hospital appointment where they prescribe you your next course of medication and the dosage. I think I will probably stay on the same amount, one a day, as I am quite petite.
One month later and I have seen an improvement in my skin but obviously I am still getting whiteheads appear, mainly on my forehead and chin. Also, my skin is still textured and red, but definitely smoother all over.
In terms of side effects, I have definitely felt those. About two weeks in I noticed them, I woke up one day and I could instantly feel my lips were really dry and chapped. I now have four lip balms around me and I cannot be anywhere without one. I even had to buy another one in town when I forgot one. Another physical side effect I have is a dry scalp. In some ways though this just means I don’t have to wash my hair as often but it can be quite itchy. Lastly, for the first week or so, my skin would burn when I moisturised it but now it is fine.
My worse side effect however is definitely the emotional side. Again, I noticed this like two weeks in when I just suddenly started crying for no reason. I have days where I just feel really spaced out and sad for no reason. I have noticed it is worse when I am alone but it doesn’t happen every day.
That is all for now, I’m a bit worried my skin will get worse if they up my dosage tomorrow but hopefully in the end it will be worth it. Also, we are entering the colder months and I just know my skin and lips are going to be so dry!
Eleanor Elizabeth xx
The jumper in the photo is £25 and from Monki
Make sure to follow me on Instagram for more updates – final_thought
and check out my last post here